# SDR AALA20070414

- Difficulty date: March 1, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Damaged
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YYC - INFLIGHT NOSE LANDING GEAR WOULD NOT RETRACT.  RETURNED TO YYC AND LANDED WITHOUT INCIDENT.  REPACK NOSE GEAR SHOCK STRUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
